# SDR SIMA20130911001

- Difficulty date: September 11, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 35,103 hours, 32,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P207005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT MOUNT IS BROKEN.  R & R FLASHLIGHT BASE IAW CMM 25 60 11.  OPS CHECK GOOD.
